Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dizziness, headache at back portion. MRI showed nerve infection. Given vertin. Suggestion?

Hello Doc. For the past 4 weeks, I have been having diziness which is almost always there ... 24 hrs. I did a complete checkup in Fortis hospital along with MRI (Standard) of the brain. Consulted a Neurologist as well. Per the Neurologist, there is no abnormality in the MRI, however, he mentioned about some nerve getting infected and recommended Vertin 8 mg for 2 weeks. Have taken vertin for a week now, diziness is still present, however, also getting severe headache at the top portion and at the back of the head. Please suggest something here.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Based on your symptoms, the most likely diagnosis in your case is peripheral vertigo, a vertigo sully not related to brain-related causes such as brain tumor or infection or ischemia (lack of blood flow to brain). Normal MRI confirms that your brain is normal.

In your case, the most likely cause could be benign paroxysmal positional vertigo, where symptoms usually resolve in a week or two.

Please continue vertin as advised and you should improve soon.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor